VOL. 8 · NO. 3 | Summer 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 8 (3), (Summer 1978)
No abstract available
Articles
Keith Phillips
Rocky Mountain J. Math. 8 (3), 433-438, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-433
No abstract available
Eric V. Slud
Rocky Mountain J. Math. 8 (3), 439-442, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-439
No abstract available
M. Munster
Rocky Mountain J. Math. 8 (3), 443-446, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-443
No abstract available
D. Willett
Rocky Mountain J. Math. 8 (3), 447-458, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-447
No abstract available
R. H. Warren
Rocky Mountain J. Math. 8 (3), 459-470, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-459
KEYWORDS: Fuzzy set, Fuzzy topology, fuzzy continuous function., 54A05, 54C05
No abstract available
E.O. Oshobi
Rocky Mountain J. Math. 8 (3), 471-480, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-471
KEYWORDS: trace-class, multipliers, Trace, projection base., 46K15, 46K99, 46L20, 47B10, 47C10, H* algebra, norm-decreasing algebra isomorphism
No abstract available
V. Faber
Rocky Mountain J. Math. 8 (3), 481-490, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-481
No abstract available
S. Umamaheswaram
Rocky Mountain J. Math. 8 (3), 491-502, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-491
KEYWORDS: Parameter, convex function, boundary condition.
No abstract available
Micahel Friedberg
Rocky Mountain J. Math. 8 (3), 503-526, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-503
No abstract available
J.W. Cannon
Rocky Mountain J. Math. 8 (3), 527-532, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-527
KEYWORDS: cellular upper semicontinuous decompositions, surgery, 57A15, 57C15, 57C25, 54B15, 54C10, ‎54C60‎, 57A10, 57A35, 57A40, 57A45, 57A50, 57A60, 57B99, 57D60, 57D65, homology 3-spheres, double suspension problem, generalized manifolds, 1-LCC approximations, taming submanifolds, noncombinatorial triangulations, cell-like embedding relations, PL and TOP ribbons, Rohlin invariant, acyclic 4-manifold.
No abstract available
Ellen E. Kirkman
Rocky Mountain J. Math. 8 (3), 533-538, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-533
KEYWORDS: Pierce representation, inertial coefficient ring, Hensel ring, F-semiperfect ring., 16A16, 13J15, 13J05, 13B25, separable algebra
No abstract available
H.E. Scheiblich
Rocky Mountain J. Math. 8 (3), 539-546, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-539
KEYWORDS: Idempotent semigroup (band), coproduct (free product), amalgamation., 20M05, 20M10
No abstract available
Jon C. Helton
Rocky Mountain J. Math. 8 (3), 547-554, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-547
KEYWORDS: Sum integral, product integral, interval function, normed complete ring, Volterra integral equation., 45N05, 28A25, 26A39, subdivision-refinement integral
No abstract available
Jacob Burbea
Rocky Mountain J. Math. 8 (3), 555-560, (Summer 1978) DOI: 10.1216/RMJ-1978-8-3-555
KEYWORDS: Hessian, Carathéodory metric, curvature., 32H15, 32A30
No abstract available
Back to Top